RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1685–1687 (Mi de4359)  

Short Communications

Some classes of autonomous systems with a particular integral

V. N. Gorbuzov

V. I. Lenin Belorusskii State University

Full text: PDF file (333 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.917+517.925.1
Received: 09.04.1979

Citation: V. N. Gorbuzov, “Some classes of autonomous systems with a particular integral”, Differ. Uravn., 17:9 (1981), 1685–1687

Citation in format AMSBIB
\Bibitem{Gor81}
\by V.~N.~Gorbuzov
\paper Some classes of autonomous systems with a particular integral
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1685--1687
\mathnet{http://mi.mathnet.ru/de4359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631787}
\zmath{https://zbmath.org/?q=an:0484.34009}


Linking options:
  • http://mi.mathnet.ru/eng/de4359
  • http://mi.mathnet.ru/eng/de/v17/i9/p1685

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019